# SDR 2007UALA03461

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 31,793 hours, 12,013 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN, - F-CTL.  AIRCRAFT STARTED UNCOMMANDED FLIGHT MOVEMENT IN A DOWN PITCH BEFORE ECAM AND AFTER FAULT NO FURTHER UNCOMMANDED MOVEMENT.   RESET ELAC2 AND PERFORMED GROUND SCAN- NO PROBLEMS NOTED, NO REPEATS SINCE ORIGINAL
